Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Does medicine for kidney infection have any effect on period ?

i had a major bladder/ kidney infection I m on ciprofloxacin and i stiill don t have my period and no i am not pregant could it be the meds on why my period has been delayed ?
Asked On : Sun, 11 Mar 2012
Answers:  1 Views:  309
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
If you are not pregnant then most likely cause for delay in your periods is the kidney infection itself and not the CIPROFLOXACIN as this medicine doesn't   commonly cause changes in your menstrual cycle.
 Any woman can miss a period, spot or start early at any time or get delayed.Even if   you have been  regular till now,it doesn't prevent you from ever having an irregular cycle or two.
Just wait and watch.Once the infection is over,you shall be all right.
Failure to get back normal periods even after your UTI is over will necessitate a date with your gynecologist.
Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor